MAUDE Adverse Event Report: MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W2-8-3-MVI-3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural images were not provided for review; therefore, the alleged product issue cannot be confirmed.The ifu identifies aneurysm perforation or rupture as a potential complication associated with use of the device.The device associated with this event was used during the same procedure referenced in mfr.Report # 2032493-2021-00244.
 
Event or Problem Description
It was reported that during treatment of an aneurysm, a via microcatehter and web device were advanced into position when an angiographic run revealed extravasation.It was not known if the web or the via caused the extravasation.Heparin was reversed and the next angiographic run revealed no further extravasation.The web was impeding flow in the parent vessel.A competitor's stent was placed in order to keep the web device in the aneurysm.Flow through the stent shut down and integrillin was administered, which restored flow.Post procedure, the patient was awake, following commands and moving their right and left legs.There was no reported sequelae.

Brand Name
WEB SLS
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12029395
Report Number2032493-2021-00243
Device Sequence Number3388499
Product Code OPR
UDI-Device Identifier00842429107140
UDI-Public(01)00842429107140(11)210125(17)251231(10)210125111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberW2-8-3-MVI-3
Device Catalogue NumberW2-8-3
Device Lot Number210125111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;